# SDR AALA20100822LAX01

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N618AA
- Make and model: Boeing 757223
- Aircraft serial: 24526
- Aircraft time: 64,814 hours, 23,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EMERGENCY EXIT SIGN CAME OFF.  REPLACED EMERGENCY LIGHT ASSEMBLY AT THE AFT SIDE WALL OF LEFT NUMBER 1 DOOR.  OPS CHECK NORMAL.
